# SDR AU970177

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 300SGL127Q
- Condition: Faulty
- Location: Starter-Generato
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE STARTER-GENERATOR FAULTY
